You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Functional Equations and Measures of Information. II
PL. Kannappan and C. T. Ng
Journal of Applied Probability
Vol. 17, No. 1 (Mar., 1980), pp. 271-277
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3212946
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We derive the representation of additive measures of information with the sum property under a regular generating function. This family of measures includes the Shanon entropy, directed/symmetric divergence and inaccuracy.
Journal of Applied Probability © 1980 Applied Probability Trust